Have got another bout of cellulitis. I have hugely swollen ankle/leg due to lymphodeama and RA in ankle, so gutted the cellulitis has sprung up again. Went to GP yesterday, you should have seen his face when I pulled up my trouser leg, think he was shocked at the sight !! Anyway on Clarythromycin antibiotic for a week and have to put my leg up, plus daily diuretics. I have only taken three of the tablets and already have a seriously yucky tummy, and still have another six days to go on them. Doctor says my ankle is horrendous, very hot and inflamed. He is e mailing Rheumy on Monday about my leg, and asking for him to see me before my next scheduled appointment on 1st June.
meanwhile due to antibiotics my glucose levels are going high (I am type 1 diabetic,,on insulin). So I am having to adjust my insulins, unable to contact my diabetes nurse until Monday morning for advice, so feel anxious about getting my dosage right. Why do these things always seem to happen at weekends ? Xxx